Is there an optimal length of psychological treatment for eating disorder pathology?

Bell, C., Waller, G., Shafran, R. et al. (1 more author) (2017) Is there an optimal length of psychological treatment for eating disorder pathology? International Journal of Eating Disorders, 50 (6). pp. 687-692. ISSN 0276-3478

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2017 Wiley Periodicals, Inc. This is an author produced version of a paper subsequently published in International Journal of Eating Disorders. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: eating disorders; anorexia nervosa; bulimia nervosa; psychological therapy
Dates:
  • Published: June 2017
  • Published (online): 20 January 2017
  • Accepted: 3 December 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Psychology (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 Jan 2017 16:31
Last Modified: 30 Jun 2023 10:00
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1002/eat.22660
Open Archives Initiative ID (OAI ID):

Export

Statistics